# SDR AALA20141209014

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 69,703 hours, 30,136 cycles
- Engine: Pwa JT8D219
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 7958523505
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  DURING TAKEOFF ROLL RT ENG INLET FUEL PRESS LOW LIGHT ILLUMINATED.  R & R INLET FUEL PRESS SWITCH & LOW PRESS FUEL FILTER.  PERFORMED TAKEOFF POWER ENG RUN.  SYS CHECKED NORMAL.
